# SDR AALA20150522001

- Difficulty date: May 22, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 50,604 hours, 12,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMER LIGHTS SEAT MOUNT INOPERATIVE.  REPLACED LIGHT MODULE IAW AMM 33-51-00 WITH GOOD OPERATIONAL CHECKS.
